Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3819-3826
http://dx.doi.org/10.1155/IJMMS.2005.3819

Pinned-flags of some operations on fuzzy subgroups

1Department of Mathematics (Pure and Applied), University of Fort Hare, Alice 5700, South Africa
2Department of Mathematics (Pure and Applied), Rhodes University, Grahamstown 6140, South Africa

Received 22 September 2004; Revised 15 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. B. Makamba and V. Murali, “Pinned-flags of some operations on fuzzy subgroups,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3819-3826, 2005. doi:10.1155/IJMMS.2005.3819